Alert archive / California / Wind Advisories in 2016
Wind Advisory 12, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Feb 8, 2016, 2:07 PM PST for Los Angeles County, California. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2016, 2:07 PM PST (22:07 UTC)
- Expired
- Feb 9, 2016, 12:06 PM PST
- In force
- 22 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4235 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
800 WWUS76 KLOX 082207 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 207 PM PST MON FEB 8 2016 CAZ045-046-053-054-088-090615- /O.EXP.KLOX.HW.W.0002.000000T0000Z-160208T2200Z/ /O.NEW.KLOX.WI.Y.0012.160208T2300Z-160209T2300Z/ VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...THOUSAND OAKS...SIMI VALLEY... MOORPARK...NEWBURY PARK...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG...SANTA CLARITA...NEWHALL...VALENCIA 207 PM PST MON FEB 8 2016 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. * WINDS...NORTHEAST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH WILL PERSIST THROUGH TUESDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THE STRONGER SANTA ANA WINDS TONIGHT INTO MONDAY COULD RESULT IN DOWNED TREES AND POWER LINES AS WELL AS CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ040-090200- /O.EXP.KLOX.WI.Y.0011.000000T0000Z-160208T2200Z/ /O.NEW.KLOX.WI.Y.0012.160208T2207Z-160209T0200Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 207 PM PST MON FEB 8 2016 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS AND TIMING...AREAS NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DIMINISH THIS EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. WINDS THIS STRONG WILL BE CAPABLE OF CAUSING DOWNED TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND WATCH FOR POTENTIAL DOWNED TREES. && $$ CAZ044-547-090615- /O.EXP.KLOX.WI.Y.0011.000000T0000Z-160208T2200Z/ /O.NEW.KLOX.WI.Y.0012.160208T2207Z-160209T2300Z/ VENTURA COUNTY INTERIOR VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 207 PM PST MON FEB 8 2016 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. * WINDS AND TIMING...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS 35 MPH WILL PREVAIL THROUGH TUESDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. WINDS THIS STRONG WILL BE CAPABLE OF CAUSING DOWNED TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND WATCH FOR POTENTIAL DOWNED TREES. && $$ CAZ041-548-082315- /O.EXP.KLOX.WI.Y.0011.000000T0000Z-160208T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH...PASADENA...SAN GABRIEL...POMONA 207 PM PST MON FEB 8 2016 ...WIND ADVISORY HAS EXPIRED... THE WINDS HAD DIMINISHED AND WIND ADVISORY CONDITIONS NO LONGER EXIST. $$
4 follow-up statements
968 WWUS76 KLOX 090137 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 537 PM PST MON FEB 8 2016 CAZ040-090245- /O.EXP.KLOX.WI.Y.0012.000000T0000Z-160209T0200Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 537 PM PST MON FEB 8 2016 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... WINDS HAVE SUBSIDED BELOW ADVISORY LEVEL AND ARE EXPECTED TO CONTINUE TO DIMINISH THROUGH LATE TONIGHT. $$ CAZ045-046-053-054-088-091200- /O.CON.KLOX.WI.Y.0012.000000T0000Z-160209T2300Z/ VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...THOUSAND OAKS...SIMI VALLEY... MOORPARK...NEWBURY PARK...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG...SANTA CLARITA...NEWHALL...VALENCIA 537 PM PST MON FEB 8 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...NORTHEAST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH WILL PERSIST THROUGH TUESDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THE STRONGER SANTA ANA WINDS TONIGHT INTO MONDAY COULD RESULT IN DOWNED TREES AND POWER LINES AS WELL AS CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-547-091200- /O.CON.KLOX.WI.Y.0012.000000T0000Z-160209T2300Z/ VENTURA COUNTY INTERIOR VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 537 PM PST MON FEB 8 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS AND TIMING...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS 35 MPH WILL PREVAIL THROUGH TUESDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. WINDS THIS STRONG WILL BE CAPABLE OF CAUSING DOWNED TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND WATCH FOR POTENTIAL DOWNED TREES. && $$
084 WWUS76 KLOX 090934 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 134 AM PST TUE FEB 9 2016 CAZ045-046-053-054-088-091745- /O.CON.KLOX.WI.Y.0012.000000T0000Z-160209T2300Z/ VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...THOUSAND OAKS...SIMI VALLEY... MOORPARK...NEWBURY PARK...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG...SANTA CLARITA...NEWHALL...VALENCIA 134 AM PST TUE FEB 9 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...NORTHEAST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH WILL PERSIST THROUGH MID AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THE STRONGER SANTA ANA WINDS TONIGHT INTO MONDAY COULD RESULT IN DOWNED TREES AND POWER LINES AS WELL AS CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-547-091745- /O.CON.KLOX.WI.Y.0012.000000T0000Z-160209T2300Z/ VENTURA COUNTY INTERIOR VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 134 AM PST TUE FEB 9 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS AND TIMING...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS 35 MPH WILL PREVAIL THROUGH MID AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. WINDS THIS STRONG WILL BE CAPABLE OF CAUSING DOWNED TREES AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND WATCH FOR POTENTIAL DOWNED TREES. && $$ ASR
347 WWUS76 KLOX 091717 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 917 AM PST TUE FEB 9 2016 CAZ045-046-053-054-088-092300- /O.CON.KLOX.WI.Y.0012.000000T0000Z-160209T2300Z/ VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...THOUSAND OAKS...SIMI VALLEY... MOORPARK...NEWBURY PARK...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG...SANTA CLARITA...NEWHALL...VALENCIA 917 AM PST TUE FEB 9 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...NORTHEAST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH WILL PERSIST THROUGH MID AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND NEAR CANYONS AND VALLEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-547-092300- /O.CON.KLOX.WI.Y.0012.000000T0000Z-160209T2300Z/ VENTURA COUNTY INTERIOR VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 917 AM PST TUE FEB 9 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS AND TIMING...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH MID AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND NEAR CANYONS AND VALLEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ KJ
617 WWUS76 KLOX 092006 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1206 PM PST TUE FEB 9 2016 CAZ044>046-053-054-088-547-092115- /O.CAN.KLOX.WI.Y.0012.000000T0000Z-160209T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG... SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 1206 PM PST TUE FEB 9 2016 ...WIND ADVISORY IS CANCELLED... WINDS HAVE DIMINISHED AND ARE NOW BELOW ADVISORY CRITERIA. THEREFORE THE WIND ADVISORIES HAVE BEEN CANCELLED. WINDS WILL REMAIN ELEVATED THROUGH THE AFTERNOON AND STRONG CROSS WINDS ARE POSSIBLE NEAR PASSES AND CANYONS. TRAVELERS ARE ADVISED TO REMAIN CAUTIOUS ESPECIALLY WHEN DRIVING HIGH PROFILE VEHICLES. $$ KJ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 8, 1:46 PM PST, 21 minutes earlier.
Area forecast discussion, Feb 8, 1:46 PM PST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
146 PM PST MON FEB 8 2016
.SYNOPSIS...
HIGH PRESSURE AND GUSTY OFFSHORE WINDS WILL BRING WELL ABOVE NORMAL
TEMPERATURES THIS WEEK WITH POSSIBLE RECORD TEMPERATURES TODAY AND
TUESDAY. THE HIGH WILL WEAKEN AT THE END OF THE WEEK FOR A COOLING
TREND...HOWEVER TEMPERATURES WILL REMAIN ABOVE NORMAL.
&&
.SHORT TERM...(TDY-THU)
NEAR OR RECORD HIGH TEMPERATURES ON THE COASTAL SIDE OF THE
MOUNTAINS THROUGH WEDNESDAY AND CONTINUE WARMING TREND WITH NEAR
OR RECORD TEMPERATURES ON THE INLAND SIDE OF THE MOUNTAINS THROUGH
THURSDAY. HIGH WIND WARNING FOR THE HIGH COUNTRY IN VENTURA AND
LOS ANGELES COUNTIES WILL END THIS AFTERNOON BUT WIND WILL LIKELY
REMAIN GUSTY AND ADVISORY CONDITIONS WILL PERSIST THROUGH TUESDAY
AFTERNOON IN THE HIGH COUNTRY AS WELL AS THE VALLEYS IN VENTURA
AND LOS ANGELES COUNTIES AND INCLUDING THE SANTA MONICA MOUNTAINS.
OFFSHORE PRESSURE GRADIENT WILL PERSIST THROUGH THE PERIOD BUT A
WEAKENING TREND IS LIKELY THROUGH THURSDAY. TEMPERATURES WILL
DIFFER BY PLUS 2 DEGREES TUESDAY FROM TODAY AND 20 TO 30 DEGREES
ABOVE NORMAL. COOLING TREND IS EXPECTED WEDNESDAY THROUGH THURSDAY.
TEMPERATURES WILL DIFFER BY MINUS 5 TO 10 DEGREES ON WEDNESDAY
FROM TUESDAY ON THE COASTAL SIDE OF THE MOUNTAINS AND DIFFER BY
MINUS 3 DEGREES ON THURSDAY FROM WEDNESDAY BUT TEMPERATURES WILL
LIKELY REMAIN 5 TO 15 DEGREES ABOVE NORMAL.
.LONG TERM...(FRI-MON)
HAVE MADE MINOR CHANGES THROUGH THE PERIOD. RELATIVELY LOW
CONFIDENCE AS A LONG WAVE RIDGE PERSISTS ALONG THE COAST AND A
CYCLONIC CIRCULATION DEVELOPS SOUTH OF THE AREA AND WEST OF
CENTRAL BAJA. LOW CONFIDENCE IN POSITION OF THE LOW CENTER AND THE
AMOUNT OF MOISTURE THAT WILL SHIFT NORTH WITHIN THE CYCLONIC
CIRCULATION AND MOVE OVER THE AREA. WILL CONTINUE DRY AT THIS
TIME ON MONDAY BUT ADDED PARTLY CLOUDY SKIES. HAVE ADJUSTED
TEMPERATURES UP SUNDAY A COUPLE OF DEGREES ON THE COASTAL SIDE OF
THE MOUNTAINS...A PACIFIC RIDGE OF HIGH PRESSURE IS EXPECTED TO
MOVE ASHORE SATURDAY NIGHT WHICH WILL INCREASE THE OFFSHORE PRESSURE
GRADIENT SUNDAY MORNING. UNSEASONABLE TEMPERATURES WILL CONTINUE
AND THERE IS A CHANCE THEY WILL BE 5 TO 15 DEGREES ABOVE SEASONAL
NORMAL THROUGH THE PERIOD.
&&
.AVIATION...08/1800Z.
AT 1710Z AT KLAX...THERE WAS NO NOTABLE INVERSION.
HIGH CONFIDENCE IN THE 18Z CAVU TAFS. THERE IS A CHANCE OF LOW-
LEVEL WIND SHEAR AND TURBULENCE AT TERMINALS SOUTH OF POINT
CONCEPTION.
KLAX...HIGH CONFIDENCE IN THE 18Z CAVU TAF. VFR CONDITIONS WILL
PREVAIL THROUGHOUT THE FORECAST PERIOD. THERE IS A 20 PERCENT
CHANCE OF LOW-LEVEL WIND SHEAR AND TURBULENCE. ANY EAST WINDS WILL
REMAIN 7 KNOTS OR LESS.
KBUR...HIGH CONFIDENCE IN THE 18Z CAVU TAF. THERE IS A 40 PERCENT
CHANCE OF LOW-LEVEL WIND SHEAR AND TURBULENCE.
&&
.MARINE...08/200 PM.
THE WINDS WILL DIMINISH TO BELOW SMALL CRAFT ADVISORY LEVEL
CRITERIA THIS AFTERNOON BUT WILL REMAIN ELEVATED THROUGH TUESDAY.
WINDS WILL BE PARTICULARLY GUSTY NEAR SHORE AND BELOW PASSES AND
CANYONS. WINDS WILL INCREASE AGAIN TUESDAY MORNING...BUT SPEEDS
ARE EXPECTED TO REMAIN JUST BELOW ADVISORY CRITERIA. ANOTHER LARGE
NORTHWEST SWELL WILL MOVE INTO THE COASTAL WATERS ON FRIDAY.
&&
.FIRE...
08/200 PM...
NO CHANGES TO PREVIOUS THINKING...AS RED FLAG WARNINGS WILL REMAIN
IN EFFECT FOR VENTURA COUNTY AND LOS ANGELES COUNTY (EXCEPT FOR
THE ANTELOPE VALLEY) THROUGH 600 PM THIS EVENING. STRONG
NORTHEAST WINDS ALONG WITH LOW RELATIVE HUMIDITY WILL GENERATE
CRITICAL FIRE WEATHER CONDITIONS.
OFFSHORE WINDS WILL WEAKEN TONIGHT BUT IT WILL STILL BE VERY WARM
AND DRY. SO...THERE WILL CONTINUE TO BE AN ELEVATED FIRE WEATHER
RISK THROUGH TUESDAY...AND EVEN A CHANCE THAT CRITICAL FIRE
WEATHER CONDITIONS MAY CONTINUE ACROSS SECTIONS OF VENTURA AND LOS
ANGELES COUNTIES.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...RED FLAG WARNING IN EFFECT UNTIL 6 PM PST THIS EVENING FOR
ZONES 40-41-44>46-53-54-547-548. (SEE LAXRFWLOX).
WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON FOR
ZONES 40-41-548. (SEE LAXNPWLOX).
WIND ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY FOR ZONES
44>46-53-54-547. (SEE LAXNPWLOX).
PZ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON
FOR ZONES 650-655. (SEE LAXMWWLOX).
&&
PUBLIC...30
FIRE...SUKUP
AVIATION...SWEET
MARINE...SWEET
SYNOPSIS...SETO
WEATHER.GOV/LOSANGELESHazardous weather outlook, Feb 8, 6:00 AM PST, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST MON FEB 8 2016 CAZ034>041-044>046-051>054-059-087-088-547-548-091400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST MON FEB 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY SANTA ANA CONDITIONS DOMINATE THE DAY...WITH THE STRONGEST WINDS HIGHEST FIRE DANGER THIS MORNING. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SATURDAY SANTA ANA CONDITIONS WILL CONTINUE THROUGH TUESDAY WITH HIGH FIRE DANGER. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.